# SDR A3L2990401

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2602540
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FAILED MAIN WHEEL TIE BOLTS.  (X)
